- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Submit a Manuscript
- Table of Contents
Volume 2013 (2013), Article ID 491376, 4 pages
Steroid Dermatitis Resembling Rosacea: A Clinical Evaluation of 75 Patients
Department of Dermatology & Venereology, College of Medicine, University of Baghdad, Medical Collection Office, P.O. Box 61106, Baghdad 12114, Iraq
Received 28 February 2013; Accepted 28 March 2013
Academic Editors: C. Feliciani, E. Pasmatzi, K. Saga, and J. F. Val Bernal
Copyright © 2013 Ammar F. Hameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- M. B. Sulzberger, V. H. Witten, and S. N. Yaffe, “Cortisone acetate administered orally in dermatologic therapy,” Archives of Dermatology and Syphilology, vol. 64, no. 5, pp. 573–579, 1951.
- G. M. Frumess and H. M. Lewis, “Light sensitive seborrheid,” Archives of Dermatology, vol. 75, pp. 245–248, 1957.
- R. Mihan and S. Ayres Jr., “Perioral dermatitis,” Archives of Dermatology, vol. 89, pp. 803–805, 1964.
- A. Y. Y. Chen and M. J. Zirwas, “Steroid-induced rosacealike dermatitis: case report and review of the literature,” Cutis, vol. 83, no. 4, pp. 198–204, 2009.
- J. J. Leyden, M. Thew, and A. M. Kligman, “Steroid rosacea,” Archives of Dermatology, vol. 110, no. 4, pp. 619–622, 1974.
- S. Ljubojeviæ, A. Basta-Juzbašviæ, and J. Lipozenèiæ, “Steroid dermatitis resembling rosacea: aetiopathogenesis and treatment,” Journal of the European Academy of Dermatology and Venereology, vol. 16, no. 2, pp. 121–126, 2002.
- A. Y. Y. Chen and M. J. Zirwas, “Steroid-Induced rosacealike dermatitis: case report and review of the literature,” Cutis, vol. 83, no. 4, pp. 198–204, 2009.
- S. Rathi, “Abuse of topical steroid as cosmetic cream: a social background of steroid dermatitis,” Indian Journal of Dermatology, vol. 51, no. 2, pp. 154–155, 2006.
- L. Dubertret, “Which steroids for the treatment of skin disorders on the face?” Journal of the European Academy of Dermatology and Venereology, vol. 16, no. 2, p. 121, 2002.
- S. E. Prawer and H. I. Katz, “Guidelines for using superpotent topical steroids,” The American Family Physician, vol. 41, no. 5, pp. 1531–1538, 1990.
- N. C. Lan, M. Karin, and T. Nguyen, “Mechanisms of glucocorticoid hormone action,” Journal of Steroid Biochemistry, vol. 20, no. 1, pp. 77–88, 1984.
- A. Saraswat, K. Lahiri, M. Chatterjee et al., “Topical corticosteroid abuse on the face: a prospective, multicenter study of dermatology outpatients,” Indian Journal of Dermatology, Venereology and Leprology, vol. 77, no. 2, pp. 160–166, 2011.
- A. Du Vivier, “Tachyphylaxis to topically applied steroids,” Archives of Dermatology, vol. 112, no. 9, pp. 1245–1248, 1976.
- M. J. Rapaport and V. H. Rapaport, “Serum nitric oxide levels in “red” patients: separating corticosteroid-addicted patients from those with chronic eczema,” Archives of Dermatology, vol. 140, no. 8, pp. 1013–1014, 2004.
- E. Bonnar, P. Eustace, and F. C. Powell, “The Demodex mite population in rosacea,” Journal of the American Academy of Dermatology, vol. 28, no. 3, pp. 443–448, 1993.
- Z. Erbaǧci and O. Özgöztaşi, “The significance of Demodex folliculorum density in rosacea,” International Journal of Dermatology, vol. 37, no. 6, pp. 421–425, 1998.
- I. Sneddon, “Adverse effect of topical fluorinated corticosteroids in rosacea,” British Medical Journal, vol. 1, no. 645, pp. 671–673, 1969.
- D. Goldman, “Tacrolimus ointment for the treatment of steroid-induced rosacea: a preliminary report,” Journal of the American Academy of Dermatology, vol. 44, no. 6, pp. 995–998, 2001.